# SDR VNAA2024091211101

- Difficulty date: September 9, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 19,869 hours, 17,682 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Faulted
- Location: Brake Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED WARNING BRAKE OVHT IN FLIGHT, L OB BRAKE INDICATED 20 / REMOVED AND REPLACED LH OB THERMOCOUPLE SENSOR IAW CRJ 900 AMM 32-46-01-000/400-801-A01.OPS CHK GOOD THIS TIME.
